# SDR 9600959902

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EPR INDICATION FAILED TO REACH TARGET ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO MAINTENANCE.  THE FUEL CONTROL ASSEMBLY AND THE PT2 PROBE AND NOSE DOME ASSEMBLY WERE REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.
